# SDR CA140429006

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 44,130 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Lack Of Lube
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF ABORTED DUE TO TAKE-OFF WARNING HORN.  MAINTENANCE FOUND SPEED BRAKE HANDLE HARD TO STOW INTO DOWN POSITION.  SWITCH CLEANED AND HANDLE LUBRICATED.  OPS CHECK CARRIED OUT AND ACFT SERVICEABLE.
